It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 ... 4 5 6 7 8 9 ... 9Showing 161 - 180 of 189 for lexapro low dose. (0.018 seconds)


Please help!
May 17, 2011
... unselor gave me lexapro. I have taken it in the past and did great on it. Only issue is that I am extremely medication sensitive. I get every side effect on very low doses and it messes with my POTS in the beginning. ... (1 replies)
Laxapro HELP!
Mar 20, 2009
... Well so far, the Lexapro hasn't helped me as well this time around as the first time. Now I am not sure what to do. ... (13 replies)
... On any of the anti-anxiety SSRI (prozac, zoloft, lexapro) they ALWAYS make you feel tons worse in the first two weeks. Then side effects start to lessen. You really do need to give them 4 to 6 weeks to work, but if after 3 weeks you feel no relief at all, talk to your doctor about dosage level. I've been on Lexapro for about 3 months now (after a 3 week whoops of being... (11 replies)

... I started having panic attacks and felt like I could not breathe. I had a full cardio workup and other tests. Everything was normal, diagnosis anxiety. I started Lexapro and Klonopin and felt better within 4 days. The drug combo helped me feel better and sleep. ... (8 replies)
... I've been suffering terrible anxiety for three months now. I started lexapro about 7 weeks ago and I'm finding it to not be of much benefit. ... (3 replies)
... give the meds more time to build in your system more they can take about 4 to 6 weeks or so to really kick in,or maybe your dose is too low or you need to try another.I took Lexapro 10 mg for 4 months i also had palps and they stopped after being on the Lexapro for about 5 weeks. ... (4 replies)
... I can tell you that I took Prozac for 5 years. I kept having my dose increased to keep up with the adjustments my body made to receiving it. I switched away at a whopping 40mg of Prozac. ... (12 replies)
... anxious people often have high blood pressure so when lexapro works for you, a lower BP can be expected the tiredness isnt general, your dose of lexapro is low and probably cant be lowered and kept working, I can only suggest you take it before bed (1 replies)
Somebody help!!
Jan 6, 2014
... Im not sure if the insomnia is a a side effect i slept well recently just up until the last few days but i have had increased anxiety, this lexapro might need be upped ot be effectivfe as it was before when I was on it at a 20mg dose. I will try . ... (25 replies)
... me yet. It is supposed to take a few days to kick in. But the good thing is that I am not experiencing any major side effects either like last time when I took Lexapro . So that's a good thing. The regular dose for Prozac is 20mg, so my dose may be too low. But I will increase it very gradually, if I need it at all. ... (94 replies)
Cymbalta HELP!!
Mar 15, 2006
... see what next week brings. My PS dr did not want to change anthing until then...........as for the med I find my mood is good and my anxiety is better on a lower dose than a higher dose. How is it working for you? ... (7 replies)
... having to increase dosage, having addiction, or anything. Its just been great for me. But..not long lasting. So we figured the klonopin would be great. Now, the dose is very low...but I worry that a higher dose may increase the anxiety even more. Arent ativan and klonopin pretty much the same thing? ... (8 replies)
... I take Inderal LA 80 . Have for a year and a half. You do need to be careful with the dose OR if you are prone to low blood pressure. I had my dose too high and fainted twice once at a Pet Store! ... (4 replies)
... lexapro should reduce the worry and anxiety, it takes several weeks to start working and the dose often needs to be upped after a while, especially if you were on a low starting dose (32 replies)
... lexapro and other antidepressants often cause more anxiety at first but after 2 months it should be reducing anxiety if it is ever going to work for you... perhaps you are still on a very low starting dose and need to up the dose otherwise it may be best to try another antidepressant med (7 replies)
... happened since that first post. I went back to my dr. and she gave me Vistaril instead of Ativan or Xanex. It helps sooo much!!!! This evening I have upped my Lexapro dose from 5mg to 10mg which the dr. told me to do after a couple of days. ... (5 replies)
Remeron
Feb 25, 2012
... I have been dx with GAD and have been in the past on lexapro and then effexor. Neither of which reacted well with my body. I was having horrible night sweats, body aches etc. ... (1 replies)
... nly way to get through it is CBT. I need to find a medication though to take the edge off. I guess next up is a benzo, which of course will be prescribed in too low of a dose to do anything, so i'm sure i'll have yo go back to the doctor again and again. ... (4 replies)
... I would def. ask the doctor. Since it has been a month it should have started to work right now. Maybe you are also on too high of a dose. Maybe he can lower it to 15 or 10? Sometimes the dosages are too high or too low. That may not be the problem at all and it may be that your body doesnt like lexapro. It happens. I would seek advice from the doctor though! Good luck! (3 replies)
... but I finally buckled down and started taking Lexapro again. I felt like a failure going back on the meds, but within a few days I started improving. ... (7 replies)




Pages: 1 ... 4 5 6 7 8 9 ... 9

All times are GMT -7. The time now is 04:43 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!